# SDR N6WA2015021802

- Difficulty date: February 18, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 30,525 hours, 22,321 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ASSIST CABLE BROKEN.  DIFFERED PAX DOOR ASSIST CABLE IAW MEL 52-11-01A.  ON 2/19/15 R & R DOOR ASSIST CABLE IAW AMM 52-11-08.
